# SDR CA050719002

- Difficulty date: July 16, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,003 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 3022376
- Condition: Failed
- Location: Acc Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR GEARSHAFT OIL SEAL REPLACED DUE TO EXCESSIVE OIL BLOWN OUT THROUGH GENERATOR COOLING EXHAUST DUCT.
